# SDR GLBA20030673

- Difficulty date: July 13, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 16,613 hours, 18,535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI, CABIN FILLED WITH SMOKE AND RT PACK FAILED, PERFORMED GROUND CK OF PACK SYS, OPS CK GOOD.
